# SDR SWIA201335425

- Difficulty date: November 25, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 30,016 hours, 25,405 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED HYD 3A LOW PRESSURE MESSAGE FOLLOWED BY GEAR DISAGREE MESSAGE.  MESSAGES CLEARED AFTER AN EXTENDED GEAR RETRACTION.  FLT5241 BLEED NR 3 HYD SYSTEM AS REQUIRED IAW AMM.  SWING GEAR SEVERAL TIMES INCLUDING FREE FALL, NO MESSAGES NOTED.  OPERATIONS CHECKED GOOD.
